American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(1730) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. E. Humphreys. Modular representations of classical Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 878-882. MR 0258902.
Abstract, references, and article information   
View Article: PDF

[2] Seymour Bachmuth, Horace Y. Mochizuki and David Walkup. A nonsolvable group of exponent 5. Bull. Amer. Math. Soc. 76 (1970) 638-640. MR 0257209.
Abstract, references, and article information   
View Article: PDF

[3] John B. Jacobs. On the classification of Lie algebras of prime characteristic. Bull. Amer. Math. Soc. 76 (1970) 392-394. MR 0252459.
Abstract, references, and article information   
View Article: PDF

[4] Charles Freifeld. A conjecture concerning transitive subalgebras of Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 331-333. MR 0252574.
Abstract, references, and article information   
View Article: PDF

[5] Joan L. Dyer. A nilpotent Lie algebra with nilpotent automorphism group. Bull. Amer. Math. Soc. 76 (1970) 52-56. MR 0249544.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1